# SDR ASOA2016012414435

- Difficulty date: January 24, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,308 hours, 20,830 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER IS CORRODED AT ALL SCREW HOLES.  REMOVED S/D LOWER SEAL STRIKER IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED S/D LOWER SEAL STRIKER IAW SRM 51-40-11-001-001-A01.  INSTALLED S/D LOWER SEAL STRIKER IAW SRM 51-42-06-001-001-A01.
